# SDR CA980331002

- Difficulty date: March 25, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 7603 · Power Lever
- Part: Connector
- Part number: 111B0100
- Condition: Broken
- Location: Rod End
- Component: Cable Assy, 3219012096
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE ATTEMPTING TO REMOVE THE PROP OFF THE START LOCKS, THE PILOT FOUND THE LEFT ENGINE POWER LEVER DIFFICULT TO MOVE. EFFORT TO MOVE THE CONTROL RESULTED IN AN ENGINE OVERSPEED AND THE ENGINE WAS SHUT DOWN BY PULLING THE STOP AND FEATHER CONTROL.  INSPECTION FOUND THE POWER LEVER BALL JOINT, WHICH IS MOUNTED IN THE ENGINE CONTROL CONSOL, WAS BENT AND BROKEN.
